# SDR LR7A08107

- Difficulty date: August 19, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 46,133 hours, 26,442 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Collar
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-9 CHECK, PER JOB CARD HC7201 FOUND NR 2 ENGINE FIRESEAL COLLAR ASSY CRACKED AT 9 O'CLOCK.  REPAIRED BY WELDING IAW LAC MEA 382-71-08-045 R1.
